We are back from a fabulous vacation with family and starting to get into our summer vacation routine (sleeping late, chores, time with friends…etc.) For some reason the weather seems to think it’s spring instead of summer (God, can you bring the sun back please?), so I’m thankful we had some very hot weather while we were gone. It has been raining a lot, but at least our grass is still green. 🙂(more…)
I had another Zometa bone strengthening infusion on Wednesday. The side effects hit me harder this time and I felt pretty horrible for 2 days. But I’m fine now, so moving on….
I had an appointment with a nautropath up in Seattle a few weeks ago. The outcome was not what I expected. After asking me a ton of questions, he feels that my body is out of balance and that we can get it back in balance so my body can take an aromotase inhibitor/hormone blocking pill without the side effects. Interesting….for a few reasons….he also feels the pills are valuable enough to keep trying, but also sees no reason why my body shouldn’t be able to accept the pills without the bone pain and depression. At the end of the conversation he was very honest. All I have to lose is money. Lol…kind of. 🙁 The Dr. visits are covered by my insurance, but the treatments are not.(more…)
Goodbye 5 vials of blood….not sure if I want the blood test results to come back and show a problem, or if I want everything to come back normal. What I do know, is that I’m tired of this off and on severe pain throughout my entire body and I’d like some answers!
Over the past 3 1/2 years, I’ve been really good about documenting the medicines and supplements I’ve taken, as well as what pain and side effects I’ve had, whether it’s been from Chemo or a drug that I’m trying to take to try and prevent the cancer from returning.
This morning, I sat with my fabulous primary care doctor, Dr. Jessica McAbee, and we looked through all the journaling I’ve done since August 2016, when I took the first hormone blocking pill. 5 days later this pain started and has come and gone ever since. While a high dose of vitamin D has helped some, the only thing we know for sure is that these 4 drugs (Arimidex, Aromasin, Femara and Tamoxifen) all give me the same side effects and even when I am off them, the pain doesn’t totally go away, at least not for long. I had no pain like this before I started taking them. So the question is, why do I still have the pain when the medicine is supposedly out of my system? Are there long term side effects from these pills? That is my biggest question today!(more…)
The next month is going to be crazy, but might as well get it all over with before radiation starts. Along with the reconstruction surgery that is scheduled on May 18th, I will also be having my ovaries out on June 3rd. That’s a crazy weekend, but a better option than the next weekend which would leave me still recovering from surgery when I have to get my first bone strengthening infusion.